Previous |  Up |  Next

Article

Title: On Hölder regularity for vector-valued minimizers of quasilinear functionals (English)
Author: Daněček, Josef
Author: Viszus, Eugen
Language: English
Journal: Mathematica Bohemica
ISSN: 0862-7959
Volume: 135
Issue: 2
Year: 2010
Pages: 199-207
Summary lang: English
.
Category: math
.
Summary: We discuss the interior Hölder everywhere regularity for minimizers of quasilinear functionals of the type $$ \mathcal A(u;\Omega )=\int _{\Omega } A_{ij}^{\alpha \beta }(x,u) D_{\alpha }u^iD_{\beta }u^j\,{\rm d}x $$ whose gradients belong to the Morrey space $L^{2,n-2}(\Omega ,\mathbb R^{nN})$. (English)
Keyword: quasilinear functional
Keyword: minimizer
Keyword: regularity
Keyword: Campanato-Morrey space
MSC: 35J60
idZBL: Zbl 1224.35116
idMR: MR2723087
.
Date available: 2010-07-20T18:37:58Z
Last updated: 2013-07-30
Stable URL: http://hdl.handle.net/10338.dmlcz/140697
.
Reference: [1] Campanato, S.: Sistemi ellittici in forma divergenza. Regolarita all'interno.Quaderni Scuola Norm. Sup. Pisa, Pisa (1980). Zbl 0453.35026, MR 0668196
Reference: [2] Daněček, J., Viszus, E.: $C^{0,\gamma}$-regularity for vector-valued minimizers of quasilinear functionals.Nonlinear Differ. Equ. Appl. 16 (2009), 189-211. MR 2497329, 10.1007/s00030-008-7070-8
Reference: [3] Daněček, J., John, O., Stará, J.: Remarks on $C^{1,\gamma}$-regularity of weak solutions to elliptic systems with BMO gradients.Z. Anal. Anw. 28 (2009), 57-65. MR 2469716, 10.4171/ZAA/1372
Reference: [4] Giorgi, E. De: Sulla diferenziabilita e l'analiticita delle estremali degli integrali multipli regolari.Mem. Accad. Sci. Torino, Cl. Sci. Fis. Mat. Nat. 125 (1957), 25-43.
Reference: [5] Gironimo, P. Di, Esposito, L., Sgambati, L.: A remark on $L^{2,\lambda}$-regularity for minimizers of quasilinear functionals.Manuscripta Math. 113 (2004), 143-151. MR 2128543, 10.1007/s00229-003-0429-6
Reference: [6] Giaquinta, M.: Multiple integrals in the calculus of variations and nonlinear elliptic systems.Annals of Mathematics Studies N. 105, Princenton University Press, Princeton, 1983. Zbl 0516.49003, MR 0717034
Reference: [7] Giaquinta, M., Giusti, E.: On the regularity of the minima of variational integrals.Acta Math. 148 (1982), 31-46. Zbl 0494.49031, MR 0666107, 10.1007/BF02392725
Reference: [8] Giaquinta, M., Giusti, E.: Differentiability of minima of non-differentiable functionals.Invent. Math. 72 (1983), 285-298. Zbl 0513.49003, MR 0700772, 10.1007/BF01389324
Reference: [9] Giusti, E.: Metodi diretti nel calcolo delle variazioni.Unione Matematica Italiana, Officine Grafiche Tecnoprint, Bologna, 1994. Zbl 0942.49002, MR 1707291
Reference: [10] Giusti, E., Miranda, M.: Un esempio di soluzioni discontinue per un problema di minimo relativo ad un integrale di calcolo delle ellitico.Boll. Unione Mat. Ital. 12 (1968), 219-226. MR 0232265
Reference: [11] Kufner, A., John, O., Fučík, S.: Function Spaces.Academia, Praha (1977). MR 0482102
Reference: [12] Nečas, J., Stará, J.: Principio di massimo per i sistemi ellitici quasilineari non diagonali.Boll. Unione Mat. Ital. 6 (1972), 1-10. MR 0315281
Reference: [13] Sarason, D.: Functions of vanishing mean oscillation.Trans. Amer. Math. Soc. 207 (1975), 391-405. Zbl 0319.42006, MR 0377518, 10.1090/S0002-9947-1975-0377518-3
Reference: [14] Šverák, V., Yan, X.: Non-Lipschitz minimizers of smooth uniformly convex functionals.Proc. Nat. Acad. Sci. USA. 99 (2002), 15269-15276. Zbl 1106.49046, MR 1946762, 10.1073/pnas.222494699
Reference: [15] Ziemer, W. P.: Weakly Differentiable Functions.Springer, Heidelberg (1989). Zbl 0692.46022, MR 1014685
.

Files

Files Size Format View
MathBohem_135-2010-2_10.pdf 217.2Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo